Please use this identifier to cite or link to this item:
標題: The effects of quenched disorder on the chaotic diffusion for simple maps
作者: Tseng, H.C.
Chen, H.J.
關鍵字: anomalous diffusion
期刊/報告no:: International Journal of Modern Physics B, Volume 13, Issue 1, Page(s) 83-95.
摘要: That both normal and anomalous chaotic diffusions are suppressed by the presence of quenched disorder for a large class of maps was established by G. Radons.(1) In this paper, we consider simple maps (which exhibit normal diffusion) modified by discrete disorder. By decomposing the mean square displacement (MSD) sigma(2)(t) of the system into three terms, namely, sigma(2)(t) = sigma(0)(2)(t) + sigma(1)(2)(t) + 2 sigma(01)(t), we find that the MSD of the random walk which corresponds to disorder, sigma(1)(2)(t), enhances that of the original unmodified map, sigma(0)(2)(t) and that the term 2 sigma(01)(t), which describes the correlation between the diffusion fronts of the previous two diffusive processes, just essentially cancels the sum of sigma(0)(2)(t) and sigma(1)(2)(t). In consequence, the trajectories of the system are effectively localized. In this formalism, exact numerical calculations without any round-off error can be achieved, the numerical errors coming only from the limited sampling of the initial conditions.
ISSN: 0217-9792
Appears in Collections:期刊論文



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.